# SDR HALA2011051600239

- Difficulty date: May 16, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 72,365 hours, 31,818 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS BETWEEN FASTENERS OF FAIRING SKIN. CONTACT BETWEEN LT MLG DOOR AND SKIN AT FWD EDGE. NO ADJUSTMENT AVAILABLE ON MOG DOOR. (FWD & AFT).
